Location: Home »Publications

Papers in 2015

Combinatorics
  1. Nancy S. S. Gu, L. Guo  
    Generating functions from the viewpoint of Rota-Baxter algebras  
    Discrete Math. 338 (2015) 536-554.  
       
  2. Philip B. Zhang  
    On the Real-rootedness of the Descent Polynomials of (n - 2)-Stack Sortable Permutations  
    Electron. J. Combin. 22(4) (2015) #P4.12  
       
  3. L. L. Gao, Arthur L. B. Yang  
    A bijective proof of the hook-length formula for standard immaculate tableaux  
    Proc. Amer. Math. Soc.  
       
  4. Q. H. Hou, Lisa H. Sun and L. Zhang  
    Quadratic Forms and Congruences for $\ell$-Regular Partitions Modulo 3, 5 and 7  
    Adv. Appl. Math.  
       
  5. William Y. C. Chen, Q. H. Hou, Lisa H. Sun and L. Zhang  
    Ramanujan-type congruences for overpartitions modulo 16  
    Ramanujan J.  
       
  6. William Y. C. Chen, L. Guo and X. M. Pang  
    Vacillating Hecke tableaux and linked partitions  
    Math. Z.  
       
  7. Y. X. Yang, X. X. Zhong and D. P. Zhou  
    On the enumeration of (s, s + 1, s + 2)-core partitions  
    European J. Combin.  
       
  8. William Y. C. Chen, H. Y. Huang and X. W. Wang  
    Average size of a self-conjugate (s; t)-core partition  
    Proc. Amer. Math. Soc.  
       
Graph Theory
  1. Xueliang Li, C. Magnant  
    Properly colored notions of connectivity - a dynamic survey  
    Theory & Appl. Graphs  
       
  2. J. Ma, Yongtang Shi, Z. Wang and J. Yue  
    On Wiener polarity index of bicyclic networks  
    Sci. Rep.  
       
  3. R.H. Li, Q. Fu, L.B. Guo and Xueliang Li  
    Construction of quantum caps in projective space PG(r;4) and quantum codes of distance 4  
    Quantum Inf. Process.  
       
  4. H. Jiang, Xueliang Li, Y. Y. Zhang and Y. Zhao  
    On (strong) proper vertex-connection of graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  5. R. H. Li, Xueliang Li and L. B. Guo  
    On entanglement-assisted quantum codes achieving the entanglement-assisted Griesmer bound  
    Quantum Inf. Process.  
       
  6. Ran Gu, Xueliang Li and Yogntang Shi  
    Hypergraph Turan numbers of vertex disjoint cycles  
    Acta Math. Appl. Sin.  
       
  7. L. Chen, Xueliang Li, M. Liu and Y. Mao  
    A solution to a conjecture on the generalized connectivity of graphs  
    J. Comb. Optim.  
       
  8. X. Chen, Xueliang Li and H. Lian  
    Rainbow k-connectivity of random bipartite graphs  
    Acta Math. Appl. Sin.  
       
  9. R. Gu, Xueliang Li and Z. M. Tan  
    Proper connection number of random graphs  
    Theoret. Comput. Sci.  
       
  10. R. Gu, Xueliang Li, Z. M. Tan and Y. Zhao  
    More on the colorful monochromatic connectivity  
    Bull. Malays. Math. Sci. Soc.  
       
  11. Xueliang Li, Y. Mao, M. Wei and R. Li  
    Searching for (near) optimal codes  
    LNCS (Proc. COCOA 2015)  
       
  12. Xueliang Li, Y, Li and Yongtang Shi  
    The asymptotic number of non-isomorphic rooted trees obtained by rooting a tree  
    J. Math. Anal. Appl.  
       
  13. Caiheng Li, Zaiping Lu and G. X. Wang  
    On edge-transitive graphs of square-free order  
    Electron. J. Combin. 22 (2015) #P00  
       
  14. Q. Q. Cai, Xueliang Li and Y. Zhao  
    Note on the upper bound of the rainbow index of a graph  
    Discrete Appl. Math.  
       
  15. Xueliang Li, Y. Mao and Ivan Gutman  
    The Steiner Wiener index of a graph  
    Discuss. Math. Graph Theory  
       
  16. Y. Sun, Xueliang Li,  
    On the difference of two generalized connectivities of a graph  
    J. Comb. Optim.  
       
  17. L.Chen, J. F. Liu and Yongtang Shi  
    Bounds on the matching energy of unicyclic odd-cycle graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  18. Q. Q. Cai, Xueliang Li and D. Wu  
    Erdos-Gallai-type results for colorful monochromatic connectivity of a graph  
    J. Comb. Optim.  
       
  19. H, Lei, H. Yang  
    Bounds for the Sum-Balaban index and (revised) Szeged index of regular graphs  
    Appl. Math. Comput.  
       
  20. J. F. Liu, L. Chen  
    The bipartite unicyclic graphs with the first $\lfloor\frac{n-3}{4}\rfloor$ largest matching energies  
    Appl. Math. Comput.  
       
  21. Xueliang Li, M. Q. Wei and J. Yun  
    Proper connection number and connected dominating sets  
    Theoret. Comput. Sci.  
       
  22. F. Huang, Xueliang Li and S. J. Wang  
    On graphs with maximum Harary spectral radius  
    Appl. Math. Comput.  
       
  23. R. Gu, F. Huang adn Xueliang Li  
    Skew Randic matrix and skew Randic energy  
    Trans. Combin.  
       
  24. H.S. Ramane, K.C. Nandeesh, I. Gutman and Xueliang Li,  
    Skew equienergetic digraphs  
    Trans. Combin.  
       
  25. Xueliang Li, Yongtang Shi and M. Trinks  
    Polynomial reconstruction of the matching polynomial  
    Electron. J. Graph Theory Appl. 3(1)(2015)  
       
  26. X. L, Chen, Xueliang Li and H. S. Lian  
    The matching energy of random graphs  
    Discrete Appl. Math.  
       
  27. X. L, Chen, Xueliang Li and H. S. Lian  
    Lower bounds of the skew spectral radii and skew energy of oriented graphs  
    Linear Algebra Appl.  
       
  28. H. Jiang, Xueliang Li and Y. Y. Zhang  
    Upper bounds for the total rainbow connection of graphs  
    J. Combin. Optim.  
       
  29. X. L, Chen, Xueliang Li and H. S. Lian  
    Solution to a conjecture on the maximum skew-spectral radius of odd-cycle graphs  
    Electron. J. Combin.22(1)(2015)  
       
  30. Xueliang Li, J. F. Wang and Q.X. Huang  
    On the Hermitian matrix with distinct eigenvalues and its applications  
    Acta Math. Sin. (in Chinese)  
       
  31. Xueliang Li, Z. M, Tan, M. Q. Wei and I. Gutman, M. Dehmer  
    Novel inequalities for generalized graph entropies--Graph energies and topological indices  
    Appl. Math. Comput.  
       
  32. I. Gutman, B. Furtula and Xueliang Li,  
    Multicenter Wiener indices and their applications  
    J. Serb. Chem. Soc.  
       
  33. S. S. Li, Xueliang Li and Yongtang Shi  
    Note on the complexity of deciding the rainbow (vertex-)connectedness for bipartite graphs  
    Appl. Math. Comput.  
       
  34. Xueliang Li, M. Q. Wei and S. C. Gong  
    A computer search for the borderenergetic graphs of order 10  
    MATCH Commun. Math. Comput. Chem.  
       
  35. S.C. Gong, Xueliang L, G.H. Xu, I. Gutman and B. Furtula  
    Borderenergetic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  36. F. Huang, Xueliang Li and S. J. Wang  
    On maximum Laplacian Estrada indices of trees with some given parameters  
    MATCH Commun. Math. Comput. Chem.  
       
  37. Z.Q. Chen, M. Dehmer, Yongtang Shi and H, Yang  
    Sharp upper bounds for the Balaban index of bicyclic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  38. ,Z. P. Lu, Y. B. Ma  
    Rainbow 2-Connection Numbers of Cayley Graphs  
    Inform. Process. Lett.  
       
  39. Xueliang Li, Y. P. Mao  
    Nordhaus-Gaddum-type results for the generalized edge-connectivity of graphs  
    Discrete Appl. Math.  
       
  40. H. Z, Li, Xueliang Li, Y. P. Mao and J.Yun  
    Note on the spanning-tree packing number of lexicographic product graphs  
    Discrete Math.  
       
Combinatorial Number Theory
  1. W. D. Gao, D. C. Han and H. B. Zhang  
    The EGZ-constant and short zero-sum sequences over finite abelian groups  
    J. Number Theory  
       
  2. W. D. Gao, Y.L. Li, P.Z. Yuan and J.J. Zhuang  
    On the structure of long zero-sum free sequences and n-zero-sum free sequences over finite cyclic groups  
    Arch. Math. 105(4) (2015), 361–370  
       
  3. W. D. Gao, Y.L. Li, P. P. Zhao and J.J. Zhuang  
    On sequences over a finite abelian group with zero-sum subsequences of forbidden lengths  
    Colloq. Math.  
       
  4. W. D. Gao, D.J. Grynkiewicz and X.W. Xia  
    On n-sums in an abelian group  
    Combin.Probab.Comput.  
       
  5. D. C. Han  
    The Erdos–Ginzburg–Ziv theorem for finite nilpotent groups  
    Arch. Math. 104 (2015), 325–332